# SDR UPS06446219

- Difficulty date: February 2, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 PYLON - SKIN / DOUBLER CRACKED FOUND 3EA FASTENER HOLES ON LEFT LWR EDGE BESIDE AFT UPPER ENG MOUNT FITTING NAC STA 220, (CRACK LENGTH .5 INCH).  NR 4 PYLON LEFT LOWER EDGE SKIN REPAIRED AS PER SRM 54-34-03 FIG 24.  AFTER STOP HOLES DRILLED CRACK FREE CONFIRMED BY NDT INSPECTION AS PER NTM PT6 51-00-00 FIG 4.
